# SDR 9708841226

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Engine: Ge CF650C2B
- System (JASC): 3150 · Central Warning
- Part: Fail Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, THE NR 1 ENGINE FAIL LIGHT AND NR 1 ENGINE VIBRATION LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AT 80 KNOTS.  CREW RAN ENGINE CHECKS PER MAINTENANCE CONTROL AND COULD NOT DUPLICATE FAIL LIGHT.  VIBRATION LIGHT WAS DEFERRED PER MEL 77-6.  SPECIFIC PART CAUSING PROBLEM TO BE DETERMINED.
